Jump to content

Benzo withdrawal


[cm...]

Recommended Posts

Hi I'm Cam.I've been on Benzos  since 1989.Have been on alprazolam since then.1.5mg 4times daily,trazodone 100mg 1x nightly,effexor 37.5 mg in am.I went to detox in fall 2006 for 21 days.Came home and 1 week later had a withdrawal seizure.Made it 7 months then had to go back on meds.I have been a mess ever since.Brain shivers,ears ringing,acute stiffness all over.Can any one tell me what has happened to me?Especially then effect drug toxicity can have on my liver and other organs including my brain.My marriage is in crisis mode and I need help!! Thanks,Cam
Link to comment
Share on other sites

Hello Cam,

 

Welcome to BenzoBuddies.

 

If you are worried about toxicity issues, you should see your doctor for the appropriate blood tests. Are you taking all your original drugs again, or just the alprazolam?

Link to comment
Share on other sites

Hello Cam, Welcome,

 

Would you like help in learning how to do a safe, slow taper from the Xanax?  If your Dr rules out any medical problems, you may be tolerant to the Xanax and experiencing tolerance withdrawal symptoms which happens when our bodies become tolerant to the drug.

 

Let us know how we can help.

 

Pam

Link to comment
Share on other sites

Hi cam, and welcome,

 

I am so sorry for what you are going through.  Your story sounds very much like my sister's, right down to the dates. :(

 

We understand what you are experiencing, and I hope you will let us support you and encourage you through this.

 

Please let us know how we can help you - that's the reason we are here. :)

Link to comment
Share on other sites

×
×
  • Create New...